Integral geometry on the $n$-dimensional torus
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1968), pp. 17-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_5_a1,
author = {M. I. Burtman},
title = {Integral geometry on the $n$-dimensional torus},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--25},
year = {1968},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_5_a1/}
}
M. I. Burtman. Integral geometry on the $n$-dimensional torus. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1968), pp. 17-25. http://geodesic.mathdoc.fr/item/IVM_1968_5_a1/